BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A note on global attractivity of the periodic solution for a model of hematopoiesis

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
José J. Oliveira (Author)

Scope
International

Refereeing
Yes

Date of Publication
2019-08

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Applied Mathematics Letters

Publication Identifiers
ISSN - 0893-9659

Publisher
Elsevier BV

Volume
94

Number of pages
6
Starting page
1
Last page
7

Document Identifiers
DOI - https://doi.org/10.1016/j.aml.2019.02.009
URL - http://dx.doi.org/10.1016/j.aml.2019.02.009

Rankings
SCIMAGO Q1 (2019) - 1.457 - Applied Mathematics


Export

APA
Teresa Faria, José J. Oliveira, (2019). A note on global attractivity of the periodic solution for a model of hematopoiesis. Applied Mathematics Letters, 94, 1-7. ISSN 0893-9659. eISSN . http://dx.doi.org/10.1016/j.aml.2019.02.009

IEEE
Teresa Faria, José J. Oliveira, "A note on global attractivity of the periodic solution for a model of hematopoiesis" in Applied Mathematics Letters, vol. 94, pp. 1-7, 2019. 10.1016/j.aml.2019.02.009

BIBTEX
@article{48431, author = {Teresa Faria and José J. Oliveira}, title = {A note on global attractivity of the periodic solution for a model of hematopoiesis}, journal = {Applied Mathematics Letters}, year = 2019, pages = {1-7}, volume = 94 }